# SDR SWI2024F01213

- Difficulty date: August 22, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 42,733 hours, 31,466 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP- I/B WING LUG FITTING- CENTER OUTBOARD LUG IS DAMAGED-(ROLLED METAL) (C-CHECK RO 10/28/2024) (FILED CLOSED)REPAIRED DAMAGE ON LH IB FLAP, IB WING LUG FITTING, CENTER OTBD LUG IAW CRJ700 SRM 51-21-27, SRM 51-12-00, AND REO 670-57-21-993 REV-- DATE 2024-09-09. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S090924-1, P.O. # 173559 DATE OF INSPECTION 09SEP2024, SEE REPORT FOR DETAILS. CAL TOOLS-ROTOPEEN KIT-FSA0045 DUE-JAN2025, DIGITAL CALIPER-AV-7806 DUE-AUG2025, DEPTH GAUGE- AJ-1511 DUE-FEB2025
